Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic description of homogeneous cones


Author: Josef Dorfmeister
Journal: Trans. Amer. Math. Soc. 255 (1979), 61-89
MSC: Primary 53C30; Secondary 17C35, 32M10
MathSciNet review: 542871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper finishes the author's investigations on homogeneous cones. As a result a classification of homogeneous cones is derived. The most important tool to get insight into the structure of homogeneous cones are J-morphisms. Therefore, in this paper we mainly deal with morphisms of homogeneous cones. The main result gives an algebraic description of J-morphisms. It includes a description of ``Linear imbeddings of self-dual homogeneous cones'' and the above mentioned classification of homogeneous cones. In a subsequent paper it will be used to describe homogeneous Siegel domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C30, 17C35, 32M10

Retrieve articles in all journals with MSC: 53C30, 17C35, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0542871-8
PII: S 0002-9947(1979)0542871-8
Keywords: Homogeneous cone, infinitesimal automorphism, Jordan algebra
Article copyright: © Copyright 1979 American Mathematical Society